# SDR REXA2019050500632

- Difficulty date: May 5, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL 6 LBL / 6RBL 2LBL AND 2RBL BTW FS 364 TO 349. AT E/E COMPARTMENT.(TCI:53-20-313).
CORROSION LEVEL 2: DUE TO SEVERE DAMAGE INTERCOSTAL 6 LBL / 6RBL 2LBL AND 2RBL BTW FS 364 TO 349. AT E/E COMPARTMENT WERE REPLACED PER SRM 51-42-20-001-001-A01 PAR. 6.E AND SRM 51-42-06-001-A01 PAR 6A.
